# SDR UPS07M50421

- Difficulty date: May 17, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO UNDERFLOOR SPACE STA 5-11 LONGERON R51, SKIN & ATTACHMENTS FOUND WITH CORROSION AS MARKED.  CORROSION THROUGH SKIN TRIMMED OUT AS PER EN1397-07.  HFEC INS C/OUT PER DAC NDTSPM R.13 06-10-01.001 FOUND NO CRACK EVIDENT.  REPAIR I/O DBLR, FINGER DBLR & FILLER 02EA FAB PER EN1397-07.  REP PARTS FASTENER HOLES P/UP PER EN1397-07.  REPAIR FINGER DOUBLER, INNER DOUBLER & OUTER DOUBLER INSTALLED PER EN1397-07.
